Discussions By Condition: I cannot get a diagnosis.

Hurts to Urinate

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: canadaguy
  • July 27, 2007
  • 01:49 AM

I have been suffering for two years with painful urinations. It started with something that felt like a knife was cutting me inside the penis, burning sensation to pee.

Cipro was given, tests taken, no STD's, just a bladder infection.

This occurred on and off for about three times. I was sent to an Urologist. He tested the prostate, ran more tests, all clear. He sent me to get the bladder checked out with an ultra sound. Again all clear.

I seemed to learn to deal with it.. holding back a bit, and never letting a full stream go, and the pain slowly started going away... it was at a point where I couldn’t feel any discomfort, however if i just went to the bathroom with a full stream without holding back, it would again, feel like there was almost a "cut" midpoint into the head of the penis, and the size of a nail.

A month ago I noticed the skin on the head of the penis was "pealing". Once more I went to a doctor, and they gave me Cipro. Cipro seemed to make it not as bad, but it was not gone. I went back, this time they did full blood tests and Urine Tests. While I waited for the results, the doctor gave me Sulfatrim. The tests came back a few days later, and apparently I had Chlamydia. Upset at first since I haven’t slept with someone in two years other than my wife, I was happy of sorts that I finally had figured out what was wrong! They gave me Cefixime (1 tablet, 1 dose) and Azithromycin (4 tablets, single dose).

It didn’t seem to help...which I couldn’t understand. I went back to the doctor, they took more urine samples, to see if I still had Chlamydia. They gave me Metronidazole (8 at once) and Erthromycin (2 tablets 4 times a day, for 7 days). This did seem to help a bit.. but i still have to hold it “in”... as soon as I let loose, I feel the burn that feels like a cut in the head of my penis. My penis head is still peeling. I have used cream the doctor gave me for the peeling, it seems to help as long as I use it, as soon as I stop, it starts "peeling" again..

Someone please help, what is going on! I’m starting to lose faith in doctors.

:confused: :(

Reply Flag this Discussion

4 Replies:

  • God, your doctors are stupid. Why didn't they check for that the first time? You probably have a few STDs, they way they are treating this and none of them are clearing up. Try to find a good doctor who can put you on the path to healing this. Be sure and get hiv, syphllis, hepatitis and herpes 2 blood tests, too, just to rule them out. What they need to do is to culture your urine and match the antibiotic with the bug. That way, you won't be taking unnecessary antibiotics and it should wipe it out once and for all.
    Monsterlove 2,921 Replies Flag this Response
  • Thanks for the reply, I had my Urine Cultured on Tuesday, they said it would be a couple of days. I was tested for HIV and all the other major STD's a few weeks ago and the only thing they found was chlamydia. However when I go back I will ask them if they tested for EVERYTHING they could. Is it possible I have a cut do you think? or maybe a yeast infection.. ugh.. I wish the doctors would just figure this out already. This is the worste feeling in the world not knowing what's going on, even worse than the pain. :confused:
    canadaguy 2 Replies Flag this Response
  • probably the chlamydia that never responded to treatment...hope the culture works for you.
    Monsterlove 2,921 Replies Flag this Response
  • Culture found nothing... says Chlamydia is gone... *sigh*... now I have to wait for a specialist.
    canadaguy 2 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?